# SDR DALA2024012301058

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 87,895 hours, 21,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 EMERGENCY EXIT LIGHT COVER OVER L2 BOARDING DOOR FELL OFF AFTER CLOSING THE DOOR. CORRECTIVE ACTION: RESECURED EXIT LIGHT COVER AS REQUIRED. (5373196)
